# SDR C1HA200293008

- Difficulty date: October 4, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- Aircraft time: 55,927 hours, 35,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERT PACK POWER SUPPLY FOR L/H & R/H AFT SERVICE DOORS INOP ESCAPE SLIDE LIGHTREMOVED AND CHARGED AND REINSTALLED SLIDE LIGHT EMERGENCY BATTERY PACK
